| Model Number |
1001682 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced the infusion set falling off during use due to an adhesive issue on (b)(6) 2026.
Additional Manufacturer Narrative
Mdr 3003442380-2026-66601 / initial 3 of 5.Based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545,
manufacturing site: 3003442380.